Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Been diagnosed with intestinal tuberculosis. On AKT. Is that right?

Hi, my husband has been diagnosed with intestinal tuberculosis and has been put on AKT4 drug from yesterday. He is feeling pukish after eating the tablets, along with AKT 4 he is also taking Orofer XT, Omez-D, and Folvite Tablets.The doctor has recommended to have the AKT 4 in 2 divided doses, i.e, 2 inbetween breakfast and 2 inbetween lunch. Please let me know if this is fine.
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Nausea and vomiting are one of the common side effects of AKT.That is the one of the reasons to give these medications in divided doses.However if still the symptoms are unbearable you may discuss with your doctor.Compliance to medication is very important in getting tuberculosis cured.Donot discontinue the treatment without medical supervision.Hope this helps.Take care.Your husband will get well soon.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor